# SDR 250TR0026

- Difficulty date: December 10, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N250TR
- Make and model: Boeing 737-2K5
- Aircraft serial: 22597
- Aircraft time: 46,884 hours, 26,082 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Part number: 4038891916
- Condition: Malfunctioned
- Location: Nr 1 Fcc
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FLIGHT DIRECTOR FLAG IN VIEW.  REPLACED NR 1 FLIGHT CONTROL COMPUTER PER MM 22-11-331.  OPS CHECKS GOOD.
